2019
Том 71
№ 8

All Issues

Kozak P. P.

Articles: 4
Article (Ukrainian)

Representation of solutions of systems of linear integrodifferential equations as integrals with respect to Wiener measure

Kadobyanskii R. N., Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 324–331

Article (Ukrainian)

Representation of the solution to a characteristic problem for a system of nonlinear higher-order differential equations as a wiener integral

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 13–22

Article (Ukrainian)

Transformation of repeated Wiener integrals in a space of continuous functions of several variables under a nonlinear change of variables

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 738–748

Article (Ukrainian)

On a representation of the solution of the characteristic problem for a linear equation in the form of a continual integral

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 84–90